MathSciNet Relay Station
MathSciNet bibliographic data
MR1743633 08A05 (05C99 08C15 18A99)
Davey, Brian A.; Idziak, Paweł M.; Lampe, William A.; McNulty, George F. Dualizability and graph algebras. Discrete Math. 214 (2000), no. 1-3, 145–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement